# SDR SWAA2018011919197

- Difficulty date: January 5, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A8310
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SCUFF PLATE CORRODED AROUND THE SCREW HOLES.    R & R THE ANGLE IAW SRM AND DWG.
